I don't think hearing aids are the answer
From CBS News
Viagra Linked To Sudden Hearing LossThe link is real. Take this for instance.
Viagra and other impotence drugs are about to bear new warnings that users may experience sudden hearing loss.
It's not clear that the drugs truly trigger hearing loss, but the Food and Drug Administration decided Thursday to add a warning about the possible risk after counting 29 reports of the problem since 1996 among users of this family of medicines.
The impotence drugs Viagra, Cialis and Levitra will bear the warnings. So will Revatio, a drug for pulmonary hypertension, which contains the same ingredient as Viagra.
Viagra's label already mentioned hearing loss as a possibility, because a few cases were reported during initial testing of that drug. But given that hearing loss is a risk of advancing age and certain conditions, such as diabetes and heart disease, that can lead to impotence, it wasn't clear if the link was real.
"Sweetheart I'm feeling romantic."
"I just took that prescription the doctor gave me."
"Can't we do something about it?"
"Yes, go outside and get me two tylenol. I got a headache."
"What did you say?"
"Never mind. Lets go to sleep."
Feel free to make better jokes than mine.
Hat tip- Greta at Hooah Wife
Linked to- High Desert Wanderer, Leaning Straight Up, Perri Nelson, Pirate's Cove, Populist, Right Voices, Rosemary, Third World County, Woman Honor Thyself,